Alert archive / Ohio / Small Craft Advisories in 2011
Small Craft Advisory 41, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Sep 19, 2011, 4:39 AM EDT. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Sep 19, 2011, 4:39 AM EDT (08:39 UTC)
- Expired
- Sep 20, 2011, 9:00 AM EDT
- In force
- 28 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
040 WHUS71 KCLE 190839 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 439 AM EDT MON SEP 19 2011 LEZ142>146-191645- /O.NEW.KCLE.SC.Y.0041.110919T0839Z-110920T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 439 AM EDT MON SEP 19 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS AND WAVES: SOUTHERLY WINDS OF 15 TO 25 KNOTS MEET SMALL CRAFT ADVISORY CRITERIA...HOWEVER...THE WAVES WILL ONLY RANGE FROM 1 TO 4 FEET. THE WINDS WILL DECREASE THIS EVENING AFTER A COLD FRONT MOVES THROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS SPEEDS OF OVER 20 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ147>149-191645- /O.NEW.KCLE.SC.Y.0041.110919T0839Z-110920T0800Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 439 AM EDT MON SEP 19 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT TUESDAY. * WINDS AND WAVES: SOUTHERLY WINDS OF 15 TO 25 KNOTS MEET SMALL CRAFT ADVISORY CRITERIA...HOWEVER...THE WAVES WILL ONLY RANGE FROM 1 TO 4 FEET. THE WINDS WILL DECREASE THIS EVENING AFTER A COLD FRONT MOVES THROUGH...HOWEVER...THE WAVES WILL BUILD TO 3 TO 5 FEET FOR A TIME BEFORE SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS SPEEDS OF OVER 20 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ KIELTYKA
4 follow-up statements
199 WHUS71 KCLE 191300 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 900 AM EDT MON SEP 19 2011 LEZ142>146-192100- /O.CON.KCLE.SC.Y.0041.000000T0000Z-110920T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 900 AM EDT MON SEP 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS AND WAVES: SOUTHERLY WINDS OF 15 TO 25 KNOTS WITH WAVES OF 1 TO 4 FEET WILL CONTINUE THROUGH THE AFTERNOON. THE WINDS WILL TURN TO THE WEST TO NORTHWEST AND DECREASE THIS EVENING AFTER A COLD FRONT MOVES THROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LEZ147>149-192100- /O.CON.KCLE.SC.Y.0041.000000T0000Z-110920T0800Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 900 AM EDT MON SEP 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT TUESDAY. * WINDS AND WAVES: SOUTHERLY WINDS OF 15 TO 25 KNOTS WITH WAVES OF 1 TO 4 FEET WILL CONTINUE THROUGH THE AFTERNOON. THE WINDS WILL TURN TO THE WEST TO NORTHWEST AND DECREASE TO 10 TO 20 KNOTS THIS EVENING AFTER A COLD FRONT MOVES THROUGH...HOWEVER...THE WAVES WILL BUILD TO 3 TO 5 FEET FOR A TIME BEFORE SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
494 WHUS71 KCLE 191932 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 332 PM EDT MON SEP 19 2011 LEZ142>146-192045- /O.CAN.KCLE.SC.Y.0041.000000T0000Z-110920T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 332 PM EDT MON SEP 19 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. SOUTH TO SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL TURN TO THE NORTHWEST AND DIMINISH TO 10 TO 15 KNOTS TONIGHT AS A COLD FRONT MOVES ACROSS THE LAKE. THIS WILL PUSH WAVES TO 2 TO 4 FEET. $$ LEZ147>149-200345- /O.CON.KCLE.SC.Y.0041.000000T0000Z-110920T0800Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 332 PM EDT MON SEP 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT TUESDAY. * WINDS AND WAVES: SOUTH TO SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL TURN TO HE NORTHWEST OVERNIGHT AS A COLD FRONT MOVES ACROSS THE LAKE. THIS WILL PUSH THE WAVES ON THE EASTERN PORTION OF LAKE ERIE TO 3 TO 5 FEET FOR A TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
581 WHUS71 KCLE 200221 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1021 PM EDT MON SEP 19 2011 LEZ147>149-200800- /O.CON.KCLE.SC.Y.0041.000000T0000Z-110920T0800Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1021 PM EDT MON SEP 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT TUESDAY. * WINDS AND WAVES: SOUTH TO SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL TURN TO THE NORTHWEST OVERNIGHT AS A COLD FRONT MOVES ACROSS THE LAKE. THIS WILL PUSH THE WAVES ON THE EASTERN PORTION OF LAKE ERIE TO 3 TO 5 FEET FOR A TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ OUDEMAN
744 WHUS71 KCLE 200749 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 349 AM EDT TUE SEP 20 2011 LEZ147-200900- /O.CAN.KCLE.SC.Y.0041.000000T0000Z-110920T0800Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH- 349 AM EDT TUE SEP 20 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. THE WINDS AND WAVES HAVE DROPPED BELOW SMALL CRAFT ADVISORY CRITERIA. $$ LEZ148-149-201300- /O.EXT.KCLE.SC.Y.0041.000000T0000Z-110920T1300Z/ GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 349 AM EDT TUE SEP 20 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM EDT THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM EDT THIS MORNING. * WINDS AND WAVES: A COLD FRONT MOVING ACROSS THE LAKE EARLY THIS MORNING WILL CAUSE THE WINDS TO BECOME NORTHWEST WITH A BRIEF INCREASE IN WAVES TO 3 TO 5 FEET. THE WAVES WILL START SUBSIDING AFTER DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Sep 19, 4:03 AM EDT, 36 minutes earlier.
Area forecast discussion, Sep 19, 4:03 AM EDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
403 AM EDT MON SEP 19 2011
.SYNOPSIS...
A COLD FRONT WILL MOVE ACROSS THE AREA LATER THIS AFTERNOON AND
TONIGHT. HIGH PRESSURE WILL BUILD INTO THE REGION TUESDAY...BUT THEN
ANOTHER COLD FRONT IS EXPECTED TO MOVE ACROSS THE AREA LATE
WEDNESDAY. AN UPPER TROUGH OF LOW PRESSURE WILL MOVE INTO THE AREA
BEHIND THE COLD FRONT FOR THE END OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
REGIONAL RADAR SHOWING ONSET OF SOME SHOWERS TRYING TO BUILD INTO
THE SOUTHWEST PORTIONS OF THE AREA EARLY THIS MORNING.
HOWEVER...DRIER AIR IN PLACE ACROSS THE AREA COMBINED WITH A GOOD
SOUTHEAST DOWNSLOPING WIND IS KEEPING THE SHOWERS MAINLY OFF TO THE
WEST WHILE ANY MOISTURE THAT DOES MOVE INTO THE AREA IS BEING
CONSUMED BY MOISTENING UP THE ATMOS. HAVE HIGHER POPS MORE IN THE
MORNING ACROSS WESTERN AREAS WITH MAINLY DRY CONDITIONS FROM CLE
EAST THROUGH MUCH OF THE MORNING. BY MIDDAY AND THEREAFTER...WINDS
TURN MORE SOUTHERLY ALLOWING FOR BETTER DEWPOINTS AND MOISTURE TO
MOVE INTO THE AREA...AND INCREASED POPS QUICKLY GOING INTO THE
AFTERNOON FOR THE ENTIRE AREA. BY THIS EVENING EXPECTING MUCH OF THE
AREA TO SEE AT LEAST SOME SHOWERS. DID MENTION THE CHC OF SOME
THUNDER BUT THINKING THIS WILL BE MAINLY EMBEDDED WITHIN HEAVIER
SHOWERS.
TEMPS SOMEWHAT MILD THIS MORNING RANGING FROM THE UPPER 50S TO
AROUND 60 DEGREES. WENT AROUND OR A FEW DEGREES WARMER THAN GUIDANCE
TODAY GIVEN THE AIRMASS BUILDING IN AHEAD OF THE FRONT. DESPITE
CLOUDS AND THE CHC OF SHOWERS ALONG WITH WARMER DEWPOINTS MOVING IN
CHOSE TO GO A BIT WARMER WITH HIGHS CLOSER TO 70. WILL HAVE TO WATCH
FAR NE OH/NW PA AS TEMPS MAY GET SNEAKY WARM IF SHOWERS HOLD OFF
LONGER THAN EXPECTED.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
COLD FRONT PUSHES THROUGH THE AREA TONIGHT. EARLY ON KEPT HIGHER
POPS ESPECIALLY FOR THE EAST WITH STILL THE CHC OF SHOWERS OR EVEN
SOME EMBEDDED THUNDER POSSIBLE. WESTERN AREAS WILL SEE SHOWERS
COMING TO AN END AROUND MIDNIGHT WITH SOME LINGERING SHOWERS
POSSIBLE THROUGH MUCH OF TONIGHT ACROSS THE EAST. HIGH PRESSURE
BUILDING IN QUICKLY BEHIND THE FRONT BUT CONTINUE TO LINGER LOW
LEVEL MOISTURE WITH CLOUDS ACROSS THE WEST THROUGH DAYBREAK TUESDAY.
HIGH PRESSURE CONTINUES TO RIDGE INTO THE AREA TUESDAY ALLOWING FOR
MAINLY DRY CONDITIONS...BUT CLOUDS LOOK TO LINGER ESPECIALLY FOR THE
EASTERN HALF OF THE AREA THROUGH EARLY AFTERNOON. TEMPERATURES WILL
BE CLOSE TO NORMAL WITH HIGHS AROUND OR A BIT BETTER THAN 70 WITH
WARMEST ACROSS THE WEST.
PATTERN REMAINS ACTIVE AS FLOW TURNS BACK TO THE SOUTH TUESDAY NIGHT
AHEAD OF THE NEXT APPROACHING FRONT ON LATE WEDNESDAY/WEDNESDAY
NIGHT. MODELS PRETTY SIMILAR IN TIMING OF THIS NEXT FRONT BUT FOR
NOW ONLY WENT WITH CHC POPS. CONCERNED ABOUT HOW MUCH UPPER SUPPORT
WILL ACCOMPANY THIS FRONT...BUT AT SAME TIME THERE LOOKS TO BE
BETTER MOISTURE IN PLACE OVER THE AREA TO GET SOME SHOWERS GOING.
GIVEN THOSE ISSUES COMBINED WITH GUIDANCE POPS KEPT POPS IN CHC
RANGE FOR NOW. WARMER AIR BUILDING IN AHEAD OF THE FRONT LOOKS TO
ALLOW FOR TEMPS TO CLIMB INTO THE LOWER TO MID 70S. GUIDANCE FOR THE
MOST PART SUGGESTING THESE TEMPS TOO SO SAW LITTLE REASON TO DEVIATE
MUCH.
THURSDAY WILL BE TRICKY AS TIMING OF THE SURFACE FRONT MOVING AWAY
AND THE UPPER TROUGH BUILDING IN WILL BE IMPORTANT. AS OF NOW MODELS
SHOWING THAT THURSDAY MAY BE SOMEWHAT OF A QUIETER DAY WITH LOW CHC
POPS FOR SOME LAKE SHOWERS ACROSS NE OH/NW PA...BUT MAINLY DRY FOR
THE REMAINDER OF THE AREA. TEMPS WILL ALSO BE TRICKY ON THURSDAY
DEPENDING ON HOW QUICKLY THE COLDER AIRMASS OF THE UPPER TROUGH
BUILDS INTO THE AREA. FOR NOW WENT A BIT WARMER FURTHER EAST WITH
ONLY MID 60S ACROSS THE WEST.
&&
.LONG TERM /FRIDAY THROUGH SUNDAY/...
MODELS AGREE AT FIRST IN MOVING A CLOSED UPPER LOW ACROSS THE REGION
FRIDAY INTO SATURDAY. ON THE EDGE ABOUT HOW QUICKLY TO DECREASE THE
THREAT OF SHOWERS. AT THIS TIME CONTINUED A MAINLY DRY WEEKEND WITH
POPS BELOW 30 PERCENT BUT THIS WILL HAVE TO BE WATCHED...ESPECIALLY
OVER NORTHEAST OHIO AND NORTHWEST PA. THE MODELS ARE INTERESTING
SUNDAY WITH THE GFS KEEPING THE CLOSE LOW OVER NORTHEAST OHIO WHILE
THE ECMWF HAS THE LOW OVER GEORGIA. NOT SURE WHICH SOLUTION IS
CORRECT...TENDING TOWARD THE ECMWF...BECAUSE THIS TIME OF YEAR THE
FLOW IS TOO STRONG TO MAKE THE LOW STALL. NONE THE TEMPERATURES WILL
BE BELOW NORMAL.
&&
.AVIATION /08Z MONDAY THROUGH FRIDAY/...
CONDITIONS WILL SLOWLY DETERIORATE DURING THE DAYLIGHT HOURS. A
FRONTAL SYSTEM WILL BEGIN TO AFFECT THE REGION TODAY AND THEN MOVE
THROUGH THIS EVENING. SHOWERS WILL INITIALLY DRY OUT BUT THEN AS
THE ATMOSPHERE MOISTENS THE RAIN WILL REACH THE GROUND AND
CONDITIONS WILL LOWER. PLENTY OF MVFR AND IFR OVER WESTERN INDIANA
AND ILLINOIS WHICH WILL EVENTUALLY MAKE IT INTO OHIO AND PARTS OF
NORTHWEST PA. TIMING IS A BIG QUESTION. THE SOUTHEAST DOWNSLOPE
FLOW WILL HELP THE EASTERN AREAS STAY DRY LONGER...THIS MAY HELP
ERI STAY VFR FOR MUCH OF TODAY AND KEEP THE RAINFALL ON THE LIGHT
SIDE WITH NOT MUCH RESTRICTION TO VISIBILITY. ALSO THE SOUTHEAST
FLOW WILL CAUSE GUSTY SOUTHEAST WINDS ESPECIALLY AT ERI. CONDITIONS
WILL BEGIN DRYING OUT FROM WEST TO EAST LATE THIS EVENING. THE
CEILING SHOULD STAY IFR BUT THE VISIBILITY WILL IMPROVE.
OUTLOOK...NON-VFR LATE MONDAY NIGHT INTO TUESDAY MORNING. SOME NON
VFR CONDITIONS POSSIBLE WEDNESDAY EVENING AND NIGHT IN SHOWERS AND
THUNDERSTORMS.
&&
.MARINE...
SOUTHERLY WINDS ON THE INCREASE TODAY. THE WAVES SHOULD NOT BE TOO
BAD IN THE NEARSHORE WITH THE SOUTHERLY FLOW BUT THE WINDS SHOULD BE
MAINLY 15 TO 25 KNOTS AND THAT MEETS THE WIND CRITERIA FOR A SMALL
CRAFT ADVISORY. CONDITIONS WILL IMPROVE THIS EVENING ON THE WEST END
AS THE COLD FRONT MOVES ACROSS THE LAKE AND THE WINDS BECOME WEST
AND DECREASE. AT THIS TIME THE WINDS SHOULD BE LIGHT ENOUGH THAT A
SMALL CRAFT ADVISORY WILL NOT BE NEEDED ON THE WEST END OF THE
LAKE...BUT THE EAST END MAY HAVE WAVES OF 3 TO 5 FEET SO WILL
CONTINUE THE SMALL CRAFT ADVISORY THROUGH 4 AM TUESDAY MORNING.
FOR THE REST OF THE WEEK AND INTO NEXT WEEKEND NOT EXPECTING SMALL
CRAFT ADVISORY CONDITIONS. A FRONTAL SYSTEM WILL MOVE ACROSS THE
LAKE WEDNESDAY NIGHT INTO THURSDAY. A NORTHWEST FLOW WILL DEVELOP
AND PERSIST INTO THE WEEKEND. AT THIS TIME NOT EXPECTING 3 TO 5 FOOT
WAVES BUT IT COULD BE CLOSE. ALSO NOT EXPECTING MANY THUNDERSTORMS
ON THE LAKE EITHER THROUGH THE PERIOD.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT TUESDAY FOR LEZ147>149.
SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
LEZ142>146.
&&
SYNOPSIS...ABE
NEAR TERM...ABE
SHORT TERM...ABE
LONG TERM...KIELTYKA
AVIATION...KIELTYKA
MARINE...KIELTYKAHazardous weather outlook, Sep 18, 5:37 AM EDT, 23 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 537 AM EDT SUN SEP 18 2011 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-190945- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 537 AM EDT SUN SEP 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Ohio, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.